# SDR CALA0500425

- Difficulty date: November 29, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 30,159 hours, 16,130 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518940
- Condition: Corroded
- Location: Sta 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FLOORBEAM AFT FLANGE CORRODED AT STA 947, RBL 4 TO RBL 12.  A STRAP REPAIR WAS INSTALLED IAW SRM 53-00-51.
